# SDR AWXA200700102

- Difficulty date: January 17, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 56,227 hours, 25,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2274
- Condition: Failed
- Location: Emergency Light
- Part time: 36,082 hours, 15,038 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - AFT LT EMERGENCY LT CHARGER INOP, 3 RED FAULT.  REMOVED AND REPLACED AFT LT EMERGENCY BATTERY CHARGER.  OPS CK GOOD
